MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 HO NECK SEGMENT COR AMT; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY FRANCE SAS 3003895575 HO NECK SEGMENT COR AMT; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number L20433
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the high offset neck is deformed and will not attach to broaches.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary if information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
HO NECK SEGMENT COR AMT
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex 69801
FR  69801
MDR Report Key7363199
Report Number1818910-2018-55916
Device Sequence Number16171239
Product Code LXH
UDI-Device Identifier10603295258230
UDI-Public10603295258230
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL20433
Device Lot Number2691548
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2018
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer04/25/2018
07/26/2018
Initial Report FDA Received Date03/22/2018
Supplement Report FDA Received Date04/27/2018
08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1